# SDR WX0A2023110131878

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N298NV
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- Aircraft time: 49,791 hours, 16,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 861127
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING T/C 335100-03-1-001 AND FOUND THAT FIN 10WL, 12WL, AND 13WL  FAILED EMERGENCY BATTERY TEST / REMOVED AND REPLACED FIN 10WL, 12WL AND 13WL EMERGENCY LIGHT BATTERY, REF A320 AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  OPS CHECKS GOOD.  TASK CARD 335100-03-1-001 COMPLIED WITH."
